Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Endomorphisms of finitely presented modules


Author: Gabriel Sabbagh
Journal: Proc. Amer. Math. Soc. 30 (1971), 75-78
MSC: Primary 16.40
DOI: https://doi.org/10.1090/S0002-9939-1971-0283015-8
MathSciNet review: 0283015
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that every surjective or injective endomorphism of a finitely presented left module over a right perfect ring is an isomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0283015-8
Keywords: Injective endomorphism, surjective endomorphism, isomorphism, finitely presented module, perfect ring
Article copyright: © Copyright 1971 American Mathematical Society